Differential and Integral Equations

Fractional integro-differential equations with dual anti-periodic boundary conditions

Bashir Ahmad, Ymnah Alruwaily, Ahmed Alsaedi, and Juan J. Nieto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we introduce a new concept of dual anti-periodic boundary conditions. One of these conditions relates to the end points of an interval of arbitrary length, while the second one involves two nonlocal positions within the interval. Equipped with these conditions, we present the criteria for the existence of solutions for a fractional integro-differential equation involving two Caputo fractional derivatives of different orders and a Riemann-Liouville integral. Our study relies on the modern methods of functional analysis. Examples are constructed for illustrating the obtained results.

Article information

Differential Integral Equations, Volume 33, Number 3/4 (2020), 181-206.

First available in Project Euclid: 21 March 2020

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 34A08: Fractional differential equations 34B10: Nonlocal and multipoint boundary value problems 34B15: Nonlinear boundary value problems


Ahmad, Bashir; Alruwaily, Ymnah; Alsaedi, Ahmed; Nieto, Juan J. Fractional integro-differential equations with dual anti-periodic boundary conditions. Differential Integral Equations 33 (2020), no. 3/4, 181--206. https://projecteuclid.org/euclid.die/1584756018

Export citation